# SDR CA151117015

- Difficulty date: November 10, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE IN CRUISE AT FL410, THE NR 2 ENGINE EXPERIENCED COMPRESSOR STALLING FOR A DURATION OF APPROXIMATELY 4 MIN.  THE ENGINE WAS SHUTDOWN AND THE FLIGHT DIVERTED. AN UNEVENTFUL LANDING WAS PERFORMED.  TROUBLESHOOTING IS ON-GOING.
